# SDR 2002F00315

- Difficulty date: November 30, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6445 - PHX-BOI - THE CREW DECLARED AN EMERGENCY AFTER HAVING A FLAP FAIL MESSAGE.  THE AIRCRAFT LANDED UNEVENTFULLY WITH THE FLAPS SET AT 8 DEGREES.  MAINTENANCE IN BOI RESET THE FLAP SYSTEM AND COMPLIED WITH AD 98-20-01.  (M)
